| Catalog Number |
KC-36042 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/29/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
The complaint involved a patient who underwent a third knee revision surgery on (b)(6) 2016.The second revision surgery is dated (b)(6) 2016, the first revision surgery is dated (b)(6) 2016 and the original surgery is dated (b)(6) 2016.The revision surgeries occurred because of infection.During the revision, all devices were removed.The tibial insert, the tibial baseplate, the femoral component, retaining bolt and patella were explanted.